| Catalog Number |
1012273-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.Na.
Event or Problem Description
It was reported that the procedure was to treat the proximal to mid left anterior descending artery (lad) with heavy calcification, moderate tortuosity and 90% stenosis.The 2.75x12mm trek balloon dilatation catheter (bdc) was used for pre-dilatation, but the balloon ruptured during the first inflation to 10 atmospheres.Resistance during advancement of the bdc was noted with anatomy.A non-abbott balloon was used to continue the procedure.There were no adverse patient effects and there was no reported clinically significant delay in the procedure.